# SDR AU001256

- Difficulty date: December 17, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: EO180401
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULK CARGO VENT COVER MISSING. AD/B767/65 AND FAA AD FAD 92-02-12 REQUIRE THE COVER TO BE FITTED FOLLOWING REMOVAL OF THE BULK CARGO VENTILATION VALVE IAW BOEING SB 767-21A0098.
